Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nef cotangent bundles of branched coverings

Author: Michael J. Spurr
Journal: Proc. Amer. Math. Soc. 118 (1993), 57-66
MSC: Primary 14E22; Secondary 14E20
MathSciNet review: 1124150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper we characterized those $ H(\Lambda ,n)$ (compact complex surfaces constructed by Hirzebruch) that have nef cotangent bundle. In this article we extend the methods to study more general branched coverings with regard to nefness of their cotangent bundles.

References [Enhancements On Off] (What's this?)

  • [1] G. Barthel, F. Hirzebruch, and T. Höfer, Geradenkonfigurationen und Algebraische Flächen: Eine Veroffentlichung des Max Planck Institut fur Mathematik, Bonn, Aspekte der Math., Ser. D, vol. 4, Vieweg & Sohn, Braunschweig, 1987. MR 912097 (89a:14045)
  • [2] F. Hirzebruch, Arrangements of lines and algebraic surfaces, Arithmetic and Geometry, Vol. 2, Prog. Math., vol. 36, Birkhäuser, Boston, Basel, and Stuttgart, 1983, pp. 113-140. MR 717609 (84m:14037)
  • [3] T. Höfer, Ballquotienten als verzweigte uberlagegungen der projektiven ebene, Sonderforschungsbereich 40, MPI/SFB 85-23, Max Planck Institute, 1985.
  • [4] A. Sommese, On the density of ratios of Chern numbers of algebraic surfaces, Math. Ann. 268 (1984), 207-221. MR 744608 (86d:14037)
  • [5] M. J. Spurr, Nef cotangent bundles over line arrangements, Manuscripta Math. 62 (1988), 369-374. MR 966633 (90b:14042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E22, 14E20

Retrieve articles in all journals with MSC: 14E22, 14E20

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society